Turkish Journal of Physical Medicine and Rehabilitation 2019 , Vol 65 , Num 2
Recurrent uveitis under golimumab treatment in a patient diagnosed with axial spondyloarthritis: Is it a paradoxical effect?
Alper Mengi 1 ,Şenay Özdolap 2 ,Hande Oray 2 ,Selda Sarıkaya 2
1 Department of Physical Medicine and Rehabilitation, Gaziosmanpaşa Taksim Training and Research Hospital, Istanbul, Turkey
2 Department of Physical Medicine and Rehabilitation, Bülent Ecevit University Faculty of Medicine, Zonguldak, Turkey
DOI : 10.5606/tftrd.2019.2596 Anti-tumor necrosis factor drugs are highly effective in the treatment of spondyloarthropathies. In recent years, there have been reports of paradoxical effects with the use of these drugs. Herein, we report the first case of axial spondyloarthropathy in whom recurrent attacks of panuveitis paradoxically developed under golimumab treatment in the light of literature data. Keywords : Monoclonal antibodies; panuveitis; spondylarthropathies; tumor necrosis factor-alpha